Filtros : "Nogueira, Ariadne" Limpar

Filtros



Refine with date range


  • Source: Applied Mathematics Letters. Unidades: IME, ICMC

    Subjects: EQUAÇÕES DIFERENCIAIS PARCIAIS, EQUAÇÕES NÃO LINEARES, MÉTODOS VARIACIONAIS

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      NOGUEIRA, Ariadne; NAKASATO, Jean Carlos; PEREIRA, Marcone Corrêa. Concentrated reaction terms on the boundary of rough domains for a quasilinear equation. Applied Mathematics Letters, Oxford, v. 102, 2020. Disponível em: < https://doi.org/10.1016/j.aml.2019.106120 > DOI: 10.1016/j.aml.2019.106120.
    • APA

      Nogueira, A., Nakasato, J. C., & Pereira, M. C. (2020). Concentrated reaction terms on the boundary of rough domains for a quasilinear equation. Applied Mathematics Letters, 102. doi:10.1016/j.aml.2019.106120
    • NLM

      Nogueira A, Nakasato JC, Pereira MC. Concentrated reaction terms on the boundary of rough domains for a quasilinear equation [Internet]. Applied Mathematics Letters. 2020 ; 102Available from: https://doi.org/10.1016/j.aml.2019.106120
    • Vancouver

      Nogueira A, Nakasato JC, Pereira MC. Concentrated reaction terms on the boundary of rough domains for a quasilinear equation [Internet]. Applied Mathematics Letters. 2020 ; 102Available from: https://doi.org/10.1016/j.aml.2019.106120
  • Source: Discrete & Continuous Dynamical Systems - B. Unidade: IME

    Subjects: EQUAÇÕES DIFERENCIAIS PARCIAIS NÃO LINEARES, EQUAÇÕES DIFERENCIAIS PARCIAIS ELÍTICAS

    Versão PublicadaAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ARRIETA, José M; NOGUEIRA, Ariadne; PEREIRA, Marcone Corrêa. Nonlinear elliptic equations with concentrating reaction terms at an oscillatory boundary. Discrete & Continuous Dynamical Systems - B, Springfield, v. 24, n. 8, p. 4217–4246, 2019. Disponível em: < http://dx.doi.org/10.3934/dcdsb.2019079 > DOI: 10.3934/dcdsb.2019079.
    • APA

      Arrieta, J. M., Nogueira, A., & Pereira, M. C. (2019). Nonlinear elliptic equations with concentrating reaction terms at an oscillatory boundary. Discrete & Continuous Dynamical Systems - B, 24( 8), 4217–4246. doi:10.3934/dcdsb.2019079
    • NLM

      Arrieta JM, Nogueira A, Pereira MC. Nonlinear elliptic equations with concentrating reaction terms at an oscillatory boundary [Internet]. Discrete & Continuous Dynamical Systems - B. 2019 ; 24( 8): 4217–4246.Available from: http://dx.doi.org/10.3934/dcdsb.2019079
    • Vancouver

      Arrieta JM, Nogueira A, Pereira MC. Nonlinear elliptic equations with concentrating reaction terms at an oscillatory boundary [Internet]. Discrete & Continuous Dynamical Systems - B. 2019 ; 24( 8): 4217–4246.Available from: http://dx.doi.org/10.3934/dcdsb.2019079
  • Source: Computers & Mathematics with Applications. Unidade: IME

    Assunto: EQUAÇÕES DIFERENCIAIS PARCIAIS

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ARRIETA, José M; NOGUEIRA, Ariadne; PEREIRA, Marcone Corrêa. Semilinear elliptic equations in thin regions with terms concentrating on oscillatory boundaries. Computers & Mathematics with Applications, Oxford, v. 77, n. 2, p. 536-554, 2019. Disponível em: < http://dx.doi.org/10.1016/j.camwa.2018.09.056 > DOI: 10.1016/j.camwa.2018.09.056.
    • APA

      Arrieta, J. M., Nogueira, A., & Pereira, M. C. (2019). Semilinear elliptic equations in thin regions with terms concentrating on oscillatory boundaries. Computers & Mathematics with Applications, 77( 2), 536-554. doi:10.1016/j.camwa.2018.09.056
    • NLM

      Arrieta JM, Nogueira A, Pereira MC. Semilinear elliptic equations in thin regions with terms concentrating on oscillatory boundaries [Internet]. Computers & Mathematics with Applications. 2019 ; 77( 2): 536-554.Available from: http://dx.doi.org/10.1016/j.camwa.2018.09.056
    • Vancouver

      Arrieta JM, Nogueira A, Pereira MC. Semilinear elliptic equations in thin regions with terms concentrating on oscillatory boundaries [Internet]. Computers & Mathematics with Applications. 2019 ; 77( 2): 536-554.Available from: http://dx.doi.org/10.1016/j.camwa.2018.09.056
  • Source: Abstracts. Conference titles: ICMC Summer Meeting on Differential Equations. Unidade: IME

    Assunto: EQUAÇÕES DIFERENCIAIS PARCIAIS

    Versão PublicadaAcesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      NOGUEIRA, Ariadne; PEREIRA, Marcone Corrêa; ARRIETA, José M. Semilinear elliptic equations with terms concentrating on oscillatory boundaries. Anais.. São Carlos: ICMC-USP, 2019.Disponível em: .
    • APA

      Nogueira, A., Pereira, M. C., & Arrieta, J. M. (2019). Semilinear elliptic equations with terms concentrating on oscillatory boundaries. In Abstracts. São Carlos: ICMC-USP. Recuperado de http://summer.icmc.usp.br/summers/summer19/download/Summer19.pdf
    • NLM

      Nogueira A, Pereira MC, Arrieta JM. Semilinear elliptic equations with terms concentrating on oscillatory boundaries [Internet]. Abstracts. 2019 ;Available from: http://summer.icmc.usp.br/summers/summer19/download/Summer19.pdf
    • Vancouver

      Nogueira A, Pereira MC, Arrieta JM. Semilinear elliptic equations with terms concentrating on oscillatory boundaries [Internet]. Abstracts. 2019 ;Available from: http://summer.icmc.usp.br/summers/summer19/download/Summer19.pdf
  • Source: Abstracts. Conference titles: ICMC Summer Meeting on Differential Equations. Unidade: IME

    Subjects: MATEMÁTICA APLICADA, ÁLGEBRAS DE VON NEUMANN

    Acesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      NOGUEIRA, Ariadne; PEREIRA, Marcone Corrêa; ARRIETA, José M. Elliptic equations in thin domains with reaction terms concentrated on the oscillatory boundary. Anais.. São Carlos: ICMC-USP, 2017.Disponível em: .
    • APA

      Nogueira, A., Pereira, M. C., & Arrieta, J. M. (2017). Elliptic equations in thin domains with reaction terms concentrated on the oscillatory boundary. In Abstracts. São Carlos: ICMC-USP. Recuperado de http://summer.icmc.usp.br/summers/summer17/pg_abstract.php
    • NLM

      Nogueira A, Pereira MC, Arrieta JM. Elliptic equations in thin domains with reaction terms concentrated on the oscillatory boundary [Internet]. Abstracts. 2017 ;Available from: http://summer.icmc.usp.br/summers/summer17/pg_abstract.php
    • Vancouver

      Nogueira A, Pereira MC, Arrieta JM. Elliptic equations in thin domains with reaction terms concentrated on the oscillatory boundary [Internet]. Abstracts. 2017 ;Available from: http://summer.icmc.usp.br/summers/summer17/pg_abstract.php
  • Unidade: IME

    Subjects: EQUAÇÕES DIFERENCIAIS PARCIAIS ELÍTICAS, INTEGRAIS ELÍTICAS

    Acesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      NOGUEIRA, Ariadne; PEREIRA, Marcone Corrêa; ARIETA-ALGARRA, José Maria. Integrais concentradas na fronteira e aplicações para problemas alípticos semilineares. 2017.Universidade de São Paulo, São Paulo, 2017. Disponível em: < http://www.teses.usp.br/teses/disponiveis/45/45131/tde-06122017-104037 >.
    • APA

      Nogueira, A., Pereira, M. C., & Arieta-Algarra, J. M. (2017). Integrais concentradas na fronteira e aplicações para problemas alípticos semilineares. Universidade de São Paulo, São Paulo. Recuperado de http://www.teses.usp.br/teses/disponiveis/45/45131/tde-06122017-104037
    • NLM

      Nogueira A, Pereira MC, Arieta-Algarra JM. Integrais concentradas na fronteira e aplicações para problemas alípticos semilineares [Internet]. 2017 ;Available from: http://www.teses.usp.br/teses/disponiveis/45/45131/tde-06122017-104037
    • Vancouver

      Nogueira A, Pereira MC, Arieta-Algarra JM. Integrais concentradas na fronteira e aplicações para problemas alípticos semilineares [Internet]. 2017 ;Available from: http://www.teses.usp.br/teses/disponiveis/45/45131/tde-06122017-104037
  • Unidade: ICMC

    Subjects: ATRATORES, EQUAÇÕES DE EVOLUÇÃO, EQUAÇÕES DA ONDA, ESPAÇOS DE SOBOLEV, C-SEMIGRUPOS (TEORIA)

    Acesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      NOGUEIRA, Ariadne; CARBINATTO, Maria do Carmo. Atratores para equações da onda amortecida em domínios arbitrários. 2013.Universidade de São Paulo, São Carlos, 2013. Disponível em: < http://www.teses.usp.br/teses/disponiveis/55/55135/tde-07062013-103314/ >.
    • APA

      Nogueira, A., & Carbinatto, M. do C. (2013). Atratores para equações da onda amortecida em domínios arbitrários. Universidade de São Paulo, São Carlos. Recuperado de http://www.teses.usp.br/teses/disponiveis/55/55135/tde-07062013-103314/
    • NLM

      Nogueira A, Carbinatto M do C. Atratores para equações da onda amortecida em domínios arbitrários [Internet]. 2013 ;Available from: http://www.teses.usp.br/teses/disponiveis/55/55135/tde-07062013-103314/
    • Vancouver

      Nogueira A, Carbinatto M do C. Atratores para equações da onda amortecida em domínios arbitrários [Internet]. 2013 ;Available from: http://www.teses.usp.br/teses/disponiveis/55/55135/tde-07062013-103314/

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2021